# SDR SIMA202002242001

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 14530660002
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM STANCHION AT FRAME 29 IS CRACKED-C/A-REMOVED AND REPLACED LH OMEGA BEAM STANCHION AT FRAME 29 IAW EMB 145 SRM 51-40-02. INSTALLED STANCHION P/N 145-30660-002.
